Show simple item record

AuthorBruhn, Henningdc.contributor.author
AuthorLang, Richarddc.contributor.author
AuthorStein, Mayadc.contributor.author
Date of accession2019-10-28T13:29:47Zdc.date.accessioned
Available in OPARU since2019-10-28T13:29:47Zdc.date.available
Date of first publication2016dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleList Edge-Coloring and Total Coloring in Graphs of Low Treewidthdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/jgt.21874dc.identifier.doiExternal
Source - Title of sourceJournal of Graph Theorysource.title
Source - Place of publicationWileysource.publisher
Source - Volume81source.volume
Source - Issue3source.issue
Source - Year2016source.year
Source - From page272source.fromPage
Source - To page282source.toPage
Source - ISSN0364-9024source.identifier.issn
Source - eISSN1097-0118source.identifier.eissn
FundingFondation Sciences Mathematiques de Paris [11090141]uulm.funding
FundingFondecyt [1140766]uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000368132500004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record